×

zbMATH — the first resource for mathematics

\(\Lambda\)-manifolds. (English) Zbl 0179.17602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bonic, R; Frampton, J, Smooth functions on Banach manifolds, J. math. mech., 15, No. 5, 877-898, (1966) · Zbl 0143.35202
[2] Borsuk, K, Über isomorphie der funktionalraumen, Bull. acad. Pol. sci., 1-10, (1933), Serie A · JFM 59.0407.03
[3] Ciesielski, Z, On the isomorphism of the spaces Hα and m, Bull. acad. polon. sci., 8, No. 4, 217-222, (1960) · Zbl 0093.12301
[4] Glaeser, G, Étude de quelques algèbres tayloriennes, J. d’analyse math., 6, 1-125, (1958) · Zbl 0091.28103
[5] Lang, S, Introduction to differentiable manifolds, (1962), Interscience New York · Zbl 0103.15101
[6] Le Duc, M, Jauges différentiables et partitions de l’unité, (), 1-10 · Zbl 0173.41306
[7] de Leeuw, K, Banach spaces of Lipschitz functions, Studia math., 21, 55-66, (1961) · Zbl 0101.08901
[8] Pelczyński, A, Projections in certain Banach spaces, Studia math., 19, 209-228, (1960) · Zbl 0104.08503
[9] Sobczyk, A, Projections of the space (m) onto its subspace (c0), Bull. amer. math. soc., 47, 938-947, (1941) · JFM 67.1045.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.